Maryland, 2010Damaging Winds in Maryland, June 3, 2010
June 3, 2010 · NWS LWX · 9 events in 5 counties and zones
A cold front stalled out over the region on the 3rd. Warm and humid air ahead of the front combined with the forcing from the front to trigger showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $14,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front stalled out over the region on the 3rd. Warm and humid air ahead of the front combined with the forcing from the front to trigger showers and thunderstorms. There was enough instability along with stronger winds aloft for some thunderstorms to produce damaging wind and large hail across lower southern Maryland.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 3, 2:13 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 3, 2:13 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
313 PM EDT THU JUN 3 2010
.SYNOPSIS...
A COLD FRONT WILL MOVE INTO PENNSYLVANIA THIS AFTERNOON BEFORE
STALLING NORTH OF THE AREA TONIGHT AND FRIDAY. HIGH PRESSURE OVER
THE WESTERN ATLANTIC WILL CONTINUE TO SUPPLY A WARM AND HUMID
AIRMASS TO THE MID-ATLANTIC REGION THROUGH THE WEEKEND. THE COLD
FRONT WILL FINALLY PUSH THROUGH THE AREA SUNDAY EVENING WITH COOLER
AND LESS HUMID CONDITIONS BEHIND THE FRONT FOR EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AFTER COORDINATION WITH SPC...HAVE POSTED SEVERE TSTM WATCH BOX
251 FOR THE ENTIRE CWA. THE WATCH IS IN EFFECT UNTIL 9 PM.
CONVECTION CURRENTLY OVER THE POTOMAC HIGHLANDS/SHENANDOAH VALLEY WILL
CONTINUE TO INCREASE IN COVERAGE/INTENSITY AS IT MOVES EAST DURING
THE MID-AFTN. HAVE ALSO INCREASED POPS ACCORDINGLY WITH COVERAGE
LIKELY WIDESPREAD THRU THE REST OF THE AFTN AS THE ORGANIZING LINE
MOVES THRU.
SFC LOW IS NOTED OVER NEW ENGLAND THIS MRNG...WITH WEAK CDFNT
STRETCHED ACRS CNTRL NY. MID- ATLC RGN LOCATED IN VERY MOIST WARM
SECTOR CHARACTERIZED BY DEWPTS IN UPR 60S-LWR 70S. ALOFT ...MID-
LVL FLOW OF 30-35 KT WILL PERSIST. LOW- AMPLITUDE SHRTWV TROF
APRCHG WRN GRTLKS WILL CONT ITS ESEWD PATH TDA.
CU FIELD BGNG TO DVLP OVER HIGHLANDS AMID STG HEATING. TERRAIN
CIRCULATIONS XPCD TO PROMOTE LOCALIZED CNVGNC...AND MAY GENERATE
SCT SHRA/TSRA EARLY THIS AFTN.
SFC TROF AXIS ASSOCIATED WITH SFC LOW OVER NEW ENGLAND WILL RESULT
IN ENHANCED CNVGNC ALONG AND JUST E OF BLUE RDG...WHERE FOCUSED
TSTM DVLPMT XPCD LATER THIS AFTN AS SHRTWV TROF NEARS.
CELLS WILL INITIALLY BE ISOLD. GIVEN CAPE OF 1500-2500 J/KG...STG
UPDRAFTS CAPABLE OF SVR HAIL AND DMGG WIND GUSTS WILL BE PSBL.
SHEAR VECTOR IS AT A FAVORABLE ANGLE FOR EVENTUAL UPSCALE GROWTH
OF ISOLD CELLS INTO LINEAR SYSTEM LATE THIS AFTN.
CVRG OF TSTMS SHUD DIMINISH LATE THIS EVE ONCE HEATING SUBSIDES
AND UPR SHRTWV TROF PASSES THRU. LINEAR SYSTEM WILL TRANSLATE SEWD
OUT OF FCST AREA BY LATE TNGT. MSTR WILL RMN IN PLACE AND SHUD LMT
COOLING OVNGT. HOWEVER...PATCHY FOG MAY DVLP WHERE RAIN FALLS TDA.
PREV DISCUSSION FOLLOWS...
03Z SFC ANLYS SHOWED WK FNT OVR THE ERN GRT LAKES. UPR FLOW WL
STAY IN A SOMEWHAT ZNL PATN TDA...WHICH WL PROHIBIT AN ACTUAL FROPA
IN THE MID ATLC. HOWEVER THIS WL KEEP THE CWA IN A JUICED
ATMOSPHERE W/ PLENTY OF CAPE TO WORK W/ THIS AFTN. CAPES INXS OF
1500 THIS AFTN W/ A UNIDIRECTIONAL WRLY STEERING FLOW WL CREATE AN
ENVIRONMENT CONDUCIVE TO TSTM DVLPMNT W/ THE PSBLTY OF STRNG
STRAIGHT LN WINDS. WRF IS PAINTING A PICTURE OF CNVCTN BRKG OUT E
OF THE MTNS ARND 20Z...WHICH SEEMS PLAUSIBLE..ALTHO BEST DYNAMICS
FOR SVR PRBLY ACROSS PA/NY GIVEN STRONGER UPR WIND FIELD. STILL -
SPC HAS THE AFORE MENTIONED PART OF OUR CWA IN SLT RISK - THIS WL BE
HIGHLIGHTED IN THE HWO.
YDAS TEMPS REACHED 85-90...AND TDA SHOULD BE SIMILAR W/ THE XCPTN
THAT DWPTS SHOULD BE A COUPLE OF DEGS HIGHER...WHICH WL PROVIDE
MORE FUEL FOR THE FIRE SHOULD A LN OF CNVCTN FORM THIS AFTN.
THE FRNT SHOULD BE RMN N OF THE CWA OVRNGT...LVG AREA IN MOISTURE
RICH (IE "HUMID") ENVIRONMENT. CNVCTN WL BE A CONCERN THIS
EVE...THEN DIMINISHING OVRNGT.
TEMPS TO RANGE FM THE L60S IN THE HIGHLANDS TO THE L70S IN THE CITIES.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
WARM AND MOIST AMS WILL RMN IN PLACE ON FRI AS SFC LOW DPNS ACRS
WRN GRTLKS RGN IN ASSOCIATION WITH A SHRTWV TROF. OVER THE MID-
ATLC...NO CLR SHRTWV TROF PRESENTS ITSELF IN THE MODELS.
INSTBY WILL BE PRESENT...BUT LIFT XPCD TO BE MINIMAL. THUS...CVRG
OF TSTMS SHUD BE RELATIVELY LOW. BEST CHCS WILL BE ON HIGHER
TERRAIN IN THE SW. ANY TSTMS THAT FORM FARTHER E WILL BE LATE IN
THE AFTN AROUND PEAK HEATING. MAXIMA SIMILAR TO THOSE TDA...UPR
80S-LWR 90S.
THE MID-ATLANTIC WILL BE EMBEDDED IN QUASI-ZONAL FLOW FRI NGT...WITH
AN UPPER SHORTWAVE DISTURBANCE/WEAK SFC LOW TRACKING FROM THE GREAT
LAKES INTO SRN ONTARIO. PRIMARY W-E ORIENTED FRONTAL BOUNDARY WILL
REMAIN WELL NORTH OF THE AREA IN UPSTATE NY/CENTRAL NEW ENGLAND.
THE ZONAL FLOW WILL PREVENT THESE SYSTEMS FROM PROGRESSING
SOUTHWARD TOWARD THE AREA. ANY LINGERING CONVECTION FRI AFTN WILL
QUICKLY DIMINISH IN COVERAGE AND INTENSITY FRI EVE WITH THE LOSS
OF DAYTIME HEATING AND NO DISTINGUISHABLE LIFTING MECHANISM TO
KEEP CONVECTION GOING.
WARM AND HUMID CONDITIONS WILL CONTINUE FRI NGT WITH LOWS ONLY
FALLING INTO THE MU60S TO LOW 70S IN THE CITIES. PATCHY FOG ALSO
POSSIBLE BY THE ERY MRNG SAT IN AREAS THAT RECEIVED RAINFALL ON FRI.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
A SERIES OF WEAK SHORTWAVE DISTURBANCES WILL ROTATE AROUND THE
BASE OF THE UPPER LOW CENTERED AROUND NRN QUEBEC. THESE
DISTURBANCES WILL TRACK WELL NORTH OF THE AREA THIS WEEKEND...BUT
WILL HELP DIG THE BASE OF THE TROUGH SOUTHWARD WHILE ENHANCING NW
FLOW IN WAKE OF EACH DISTURBANCE. AS A RESULT...THE ENE-WSW
ORIENTED FRONTAL BOUNDARY WILL BEGIN TO DROP SOUTHWARD AND TOWARD
THE AREA LATE SAT INTO SUN. WITH A WARM-MOIST ATMOSPHERE SOUTH OF
THE REGION AND INCREASING SHEAR PROFILES...MORE SHOWERS AND TSTMS
WILL DEVELOP DURING THE AFTN/EVE HRS SAT AND SUN. DEPENDING ON THE
AMOUNT OF BREAKS IN THE CLDS/DAYTIME HEATING...SOME STORMS MAY
BECOME STRONG TO SEVERE BOTH DAYS. THE COLD FRONT IS FORECASTED TO
PUSH THRU THE AREA SOMETIME ON SUN. IF THE FRONT DOESNT PUSH THRU
UNTIL LATER IN THE DAY...AND THE ATMOSPHERE CAN SUFFICIENTLY
DESTABILIZE...SUN INSTEAD OF SAT WOULD BE THE MOST FAVORABLE DAY
FOR SEVERE TSTMS.
ONCE THE FRONT PUSHES THRU...COOLER AND DRIER AIR WILL MOVE INTO
THE MID-ATLANTIC REGION ERY NEXT WEEK AS HIPRES BUILDS ACROSS THE
REGION. THE HIGH IS FORECASTED TO MOVE OFF THE COAST BY MIDWEEK AS
THE NEXT LOPRES SYSTEM APPROACHES FROM THE WEST. INCREASED POPS TO
30-40 PERCENT BY WED/WED NGT TO REFLECT THE UNSETTLED WX
ACCOMPANYING THIS SYSTEM.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
VFR CONDS PERSIST THRU EARLY AFTN...WHEN TSTM CVRG XPCD TO INCR ON
HIGHER TERRAIN AND ALONG SFC TROF AXIS. TSTMS WILL BE IN VCTY KMRB
AND KCHO BTWN 18-20Z AND VCTY RMNG TERMINALS 20-22Z. IFR VSBYS OR
BLW WILL BE PSBL IN TSTMS...WHICH WILL ALSO BE CAPABLE OF LARGE
HAIL AND DMGG WIND GUSTS. CVRG OF TSTMS WILL WANE THIS EVE. MVFR
FOG LKLY LATE TNGT AT TERMINALS WHERE RAIN FALLS.
A WARM MOIST AIRMASS WILL YIELD SCT SHRA/TSRA MAINLY DURING THE AFTN
EVE HRS FRI THRU SUN. THIS PERIOD WILL BE CATEGORIZED BY GENERALLY
VFR CONDITIONS WITH SUBVFR CONDITIONS POSSIBLE IN THE VICINITY OF
TSTMS AND ALSO DURING THE ERY MRNG HRS WITH LOCAL RADIATIONAL
FOG. ISO STORMS MAY BE STRONG AND CAPABLE OF PRODUCING LARGE
HAIL/GUSTY WINDS ESPECIALLY ON SAT AND SUN. A COLD FRONT WILL PUSH
THRU THE TERMINALS SUN AFTN-SUN NGT...BRINGING AN END TO TSRA
CHANCES THRU THE FIRST PART OF THE WORK WEEK.
&&
.MARINE...
WINDS WILL RMN BLW SMALL CRAFT ADZY THRESHOLDS THRU TNGT. TSTMS
LKLY WILL IMPACT WATERS THIS AFTN AND EVE. SPECIAL MARINE WRNGS
ARE LKLY.
A NEARLY STATIONARY FRONTAL BOUNDARY REMAINING NORTH OF THE AREA
FRI AND SAT WILL RESULT IN AFTN/EVE CHANCES FOR TSTMS AS THE
REGION IS LOCATED IN THE WARM MOIST SECTOR. SPECIAL MARINE
WARNINGS MAY NEED TO BE ISSUED FOR THE STRONGEST STORMS. THE FRONT
WILL FINALLY PUSH THRU THE AREA SUN WITH ANOTHER ROUND OF SHOWERS
AND STRONG TSTMS.
WINDS SHOULD STAY BELOW SCA CRITERIA THRU ERY NEXT WEEK...BUT MAY
APPROACH 14-17 KT DURING THE DAY SAT AND AGAIN SUN NGT WHEN THE
FRONT PUSHES THRU.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.
&&
KRAMAR/KLEIN
Hazardous weather outlook, Jun 3, 12:48 PM EST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
148 PM EDT THU JUN 3 2010
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
041000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
148 PM EDT THU JUN 3 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 900 PM FOR OUTLOOK AREA.
STORMS ARE EXPECTED TO IMPACT THE BALTIMORE AND WASHINGTON
METROPOLITAN AREAS BETWEEN 300 PM AND 600 PM. SCATTERED
THUNDERSTORMS CAPABLE OF LARGE HAIL AND DAMAGING WIND GUSTS ARE
EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH SUNDAY AS A MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE. A
FEW STORMS COULD BECOME SEVERE EACH DAY AND WILL BE CAPABLE OF
LARGE HAIL AND ISOLATED DAMAGING WIND GUSTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING...AND MAY
BE NEEDED ON SATURDAY.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>040-042-050-051-501-
502-WVZ050>055-501>504-041000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-
CULPEPER-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-
148 PM EDT THU JUN 3 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 900 PM FOR OUTLOOK AREA.
SCATTERED THUNDERSTORMS CAPABLE OF LARGE HAIL AND DAMAGING WIND
GUSTS ARE EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH SUNDAY AS A MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE.
A FEW STORMS COULD BECOME SEVERE EACH DAY AND WILL BE CAPABLE OF
LARGE HAIL AND ISOLATED DAMAGING WIND GUSTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ACTIVATED FOR THE SEVERE THUNDERSTORM WATCH WHICH IS IN
EFFECT UNTIL 900 PM...AND MAY BE NEED TO BE ACTIVATED ON SATURDAY.
LEE
In the hours before
Local storm report, Jun 3, 2:38 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
338 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST EARLYSVILLE 38.16N 78.48W
06/03/2010 E60 MPH ALBEMARLE VA PUBLIC
OBSERVED A TREE BLOWING DOWN IN VERY HIGH WIND
&&
EVENT NUMBER LWX1000344
KRAMARSpecial weather statement, Jun 3, 2:47 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
347 PM EDT THU JUN 3 2010
VAZ037-032015-
ALBEMARLE VA-
347 PM EDT THU JUN 3 2010
...STRONG THUNDERSTORMS TO AFFECT ALBEMARLE COUNTY...
AT 348 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF NORTH GARDEN...MOVING EAST AT 15 MPH.
STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3811 7866 3805 7856 3805 7828 3789 7842
3784 7871 3805 7882
TIME...MOT...LOC 1948Z 254DEG 15KT 3797 7866Local storm report, Jun 3, 2:48 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
348 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 1 SW BARRACKS 38.05N 78.52W
06/03/2010 E0.75 INCH ALBEMARLE VA TRAINED SPOTTER
ALONG OLD IVY ROAD
&&
EVENT NUMBER LWX1000345
KRAMARLocal storm report, Jun 3, 3:07 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
407 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 3 SSW CAPON SPRINGS 39.09N 78.50W
06/03/2010 FREDERICK VA 911 CENTER
TREES DOWN ON WARDENSVILLE RD NEAR PADDYS COVE LN
&&
EVENT NUMBER LWX1000347
JACKSONLocal storm report, Jun 3, 3:22 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
422 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 1 N CHARLOTTESVILLE 38.06N 78.49W
06/03/2010 ALBEMARLE VA TRAINED SPOTTER
FIVE TREES DOWN ON HWY 250 BETWEEN HYRDAULIC RD AND
DAIRY RD
&&
EVENT NUMBER LWX1000348
JACKSONLocal storm report, Jun 3, 3:25 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
425 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG 1 NNW CHARLOTTESVILLE 38.05N 78.50W
06/03/2010 ALBEMARLE VA TRAINED SPOTTER
THREE LARGE TREES DOWN...TWO UPROOTED...ON BARRACKS RD
BETWEEN EMMET RD AND RUGBY RD
&&
EVENT NUMBER LWX1000350
JACKSONThunderstorm Wind, Frederick
- When
- June 3, 3:38 PM EST
- Where
- Frederick County, 0.83 mi SW of Urbana
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.322, -77.361
A tree was down at Thurston Road and Route 80.
Thunderstorm Wind, Charles
- When
- June 3, 4:00 PM EST
- Where
- Charles County, 0.66 mi E of Indian Head
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 38.599, -77.158
Trees and wires were down near Indian Head.
Thunderstorm Wind, Charles
- When
- June 3, 4:04 PM EST
- Where
- Charles County, 0.28 mi SW of Bryans Road
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 38.627, -77.073
Trees and wires were down at Marshall Hall road and Fraser Road.
Thunderstorm Wind, Anne Arundel
- When
- June 3, 4:37 PM EST
- Where
- Anne Arundel County, 1.34 mi SE of Jessup
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.139, -76.760
A tree was down along Sellner Road.
Thunderstorm Wind, St. Mary'S
- When
- June 3, 4:49 PM EST
- Where
- St. Mary'S County, 1.33 mi NNE of Maddox
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.347, -76.809
Multiple trees were down along Maddox Road.
Thunderstorm Wind, St. Mary'S
- When
- June 3, 5:08 PM EST
- Where
- St. Mary'S County, 1.09 mi NW of Redgate
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.281, -76.614
Multiple trees were down along Point Lookout Road.
Thunderstorm Wind, Calvert
- When
- June 3, 5:12 PM EST
- Where
- Calvert County, 0.5 mi W of Parran
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.601, -76.579
A tree was down along Plum Point Road near Cox Road.
Thunderstorm Wind, St. Mary'S
- When
- June 3, 5:25 PM EST
- Where
- St. Mary'S County, 2.41 mi SE of Sotterley
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.354, -76.501
Multiple trees down in the 24000 Block of Half Pone Road.
Thunderstorm Wind, Calvert
- When
- June 3, 5:28 PM EST
- Where
- Calvert County, 0.42 mi S of Appeal
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.364, -76.449
Tree was down on HG Truman Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Idaho, June 3 to 11, 2010$3.2 million · 52 kt wind · 12 events
- Hail and Damaging Winds in Massachusetts, June 3, 20101 injured · $153,000 · 1 in hail · 12 events
- Hail and Damaging Winds in Virginia, June 3, 20101 injured · $61,000 · 1.75 in hail · 18 events
- Hail and Damaging Winds in Florida, June 3, 2010$131,000 · 1 in hail · 5 events
- Flash Flood and Hail in Kentucky, June 3, 2010$73,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Virginia, June 3, 2010$58,000 · 1 in hail · 11 events
- Hail and Damaging Winds in Iowa, June 3, 20102 injured · $25,000 · 74 kt wind · 3 events
- Damaging Winds in Virginia, June 3, 2010$18,000 · 50 kt wind · 10 events
- Flash Flood and Flood in Virginia, June 3, 2010$25,000 · 2 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, June 3, 201057 kt wind · 21 events
- Tornado and Hail in Nebraska, June 3, 2010EF0 · 21 events
- Tornadoes and Flash Flood in Louisiana, June 3 to 4, 2010$13,000 · EF0 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 239203, 239204, 239205, 239206, 239207, 239209, 239208, 239210, 239211.